# SDR UALA2012102306081

- Difficulty date: October 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 61,968 hours, 23,385 cycles
- Engine: Iae V2527A5
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7904244
- Part serial: 00629
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NO STARTER CUTOUT ON START.  REPLACED STARTER AND REPLACED START VALVE.  ACP ENGINE START AND OP'S CHECKED NORMAL.
